# SDR 2008UALA05919

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 72,355 hours, 11,853 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Arced
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CENTER SYS NR 1 ACMP CONNECTOR D482 SHOWS SIGNS OF ARCHING AND HAS A RECESSED PIN.  REPLACED CONNECTOR D482P.  OPS CHECKS GOOD.
